Jacobs, Bart - Orthomodular lattices, Foulis Semigroups and Dagger Kernel Categories

lmcs:1083 - Logical Methods in Computer Science, June 18, 2010, Volume 6, Issue 2
Orthomodular lattices, Foulis Semigroups and Dagger Kernel Categories

Authors: Jacobs, Bart

This paper is a sequel to arXiv:0902.2355 and continues the study of quantum logic via dagger kernel categories. It develops the relation between these categories and both orthomodular lattices and Foulis semigroups. The relation between the latter two notions has been uncovered in the 1960s. The current categorical perspective gives a broader context and reconstructs this relationship between orthomodular lattices and Foulis semigroups as special instance.


DOI : 10.2168/LMCS-6(2:1)2010
Volume: Volume 6, Issue 2
Published on: June 18, 2010
Submitted on: June 5, 2009
Keywords: Computer Science - Logic in Computer Science,F.4.1


Share

Consultation statistics

This page has been seen 285 times.
This article's PDF has been downloaded 105 times.